# SDR IXXA07SMN076S

- Difficulty date: January 31, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT ELEVATOR.-LOWER SKIN HAS A NON STANDARD REPAIR FROM STATION XE55.062 TO STATION XE65.156.  REMOVED SKIN WITH EXISTING NON STANDARD REPAIR.  FABRICATED NEW SKIN AND REPAIR PARTS.  BONDED REPAIR PARTS WITH HYSOL AS NEEDED.  CLEANED, TREATED AND PRIMED AREA, NEW SKIN AND REPAIR PARTS AS NEEDED.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN FROM STATION XAR0.00 TO XE132.000.  BALANCED LEFT ELEVATOR.  MOMENT 1454.8 INCH POUNDS, FOUND WITHIN TOLERANCE IAW DC8 SRM 55-4-1 FIGURE 1 SHEET 1 AND 2, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 55-4-1 FIGURE 1 SHEET 1 AND 2. ITEM "E" AND "F", DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21 AND DC8 SRM 51-4-4 PAGES
